Some fixed and coincidence point results for expansive mappings on G-partial metric spaces

Kanayo Stella Eke

Abstract


In this paper, we introduced a class of expansive mappings on G-partial metric spaces and proved fixed point and common fixed point theorems for a pair of those maps on G-partial metric spaces. We also establish a coincidence point theorem for two expansive maps on G-partial metric spaces. The results generalize and extend some results in literature.

Full Text: PDF

How to Cite this Article:

Kanayo Stella Eke, Some fixed and coincidence point results for expansive mappings on G-partial metric spaces, Advances in Fixed Point Theory, Vol 5, No 4 (2015), 369-386

Copyright © 2015 Kanayo Stella Eke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.